# SDR IPXA2016031600789

- Difficulty date: March 5, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 46,721 hours, 15,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41044
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, FIVE INCH CRACK WAS FOUND ON THE SKIN OF NR 9 SLAT OTBD SIDE NEAR PANEL CUT OUT EDGE AT OSS 664.743.  REPAIR IAW SRID: 4-3212880988 .
